# SDR ASAA2016090117898

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 7,571 hours, 2,484 cycles
- System (JASC): 2210 · Autopilot System
- Part: Lamp
- Condition: Inoperative
- Location: Control Panel
- Part time: 47,464 hours, 27,722 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VNAV BUTTON LIGHT BURNED OUT.  ACFT GROUNDED. REMOVED AND REPLACED THE CONTROL PANEL IAW AMM 22-11-34, OPS CHECKED NORMAL.
